# SDR USAA2010042390819

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 54,804 hours, 36,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 573
- Condition: Delaminated
- Location: Le Slat
- Part time: 7,409 hours, 4,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON RIGHT WING NR 5 SLAT UPPER SURFACE 36 INCHES OUTBOARD OF INBOARD TRAILING EDGES.  REPLACED RIGHT WING NR 5 SLAT IAW JOB CARD 03C40057003/007.
